It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been taking minocycline on and off for about four years - but it seems to be getting less effective and the side-effects, redness, getting worse each time.

I don't have bad acne. I took a course of accutane in my last year of high school and had such amazing results that people would comment on my complexion. Gradually the acne came back (more mild) and I'd been using the tetracycline anti-biotics as a way of keeping it at bay, quite effectively for a long time. BUT... now I've got pustule-type acne developing on my back and upper arms and, (yuck!), a persistent yeast infection. Also my face is not looking so good these days - quite red. I don't know why but I guess it's that this anti-biotic is losing it's effectiveness for me. Is that possible?
My doctor recently prescribed me a different one - doxycline - which cleared up my back a bit, but really irritated my face so that it became kind of raw. I stopped taking it after 2 and a half weeks and am thinking about going to see the derm. Maybe that was a mistake and I should have stuck it out.

Anyone have a similar history and/or can suggest anything? Is there a problem with long-term anti-biotic use??

matt

[This message has been edited by m22 (edited 10-20-2001).]






All times are GMT -7. The time now is 11:20 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!